# SDR DALA13000233242

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 62,625 hours, 27,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHTS ROW 10ABC INOPERATIVE.  MX RESEATED QUICK DISCONNECT SPLICE.  OPS CHECK WAS NORMAL.
